Article citationsMore>>

A. I. Arbab and H. M. Widatallah, “The Generalized Con- tinuity Equations,” Chinese Physics Letters, Vol. 27, No. 8, 2010, Article ID 084703. doi:10.1088/0256-307X/27/8/084703

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.